Clinical pharmacist involved pharmaceutical care for antibody negative heparin induced thrombocytopenia type Ⅱ in hemodialysis patients
10.12206/j.issn.2097-2024.202603024
- VernacularTitle:临床药师参与血液透析患者抗体阴性Ⅱ型肝素相关性血小板减少症的药学监护实践
- Author:
Xianrui JIANG
1
;
Jiayi LYU
2
Author Information
1. School of Pharmacy, Naval Medical University, Shanghai 200433, China.
2. Department of Nephrology, The Second Affiliated Hospital of Naval Medical University, Shanghai 200003, China.
- Publication Type:Medicine&Clinical
- Keywords:
hemodialysis;
heparin-induced thrombocytopenia;
antibody-negative;
pharmaceutical care;
anticoagulation transition
- From:
Journal of Pharmaceutical Practice and Service
2026;44(9):486-490
- CountryChina
- Language:Chinese
-
Abstract:
Objective To investigate the clinical recognition, anticoagulation transition strategies, and key points of pharmaceutical care for heparin-induced thrombocytopenia type Ⅱ (HIT) in hemodialysis patients and provide reference for standardized management of similar cases. Methods Through a case report of a 78-year-old female patient with stage 5D chronic kidney disease (CKD) who developed type Ⅱ HIT following low molecular weight heparin (LMWH) anticoagulation, clinical pharmacists participated in therapeutic decision-making. Clinical probability was assessed using the 4T's score, a heparin-free alternative anticoagulation regimen was formulated, and comprehensive pharmaceutical care was implemented throughout the treatment course. Relevant literature was reviewed to analyze pathogenesis, diagnostic criteria, and alternative anticoagulant options for HIT. Results The patient with end-stage renal disease (ESRD) underwent hemodialysis and developed progressive thrombocytopenia on day 11 of LMWH anticoagulation, accompanied by multiple deep veins thromboses (DVT) and dry gangrene of the extremities. Despite negative heparin-platelet factor Ⅳ (PF4) antibody testing, the 4T's score was 7 points (high clinical probability). Clinical pharmacists recommended immediate discontinuation of all heparin and transition to Argatroban combined with Rivaroxaban. Following treatment, platelet counts progressively were recovered, DVT was resolved, and peripheral perfusion was improved. Occult blood in stool and generalized ecchymosis occurred during therapy; bleeding manifestations resolved after rivaroxaban dose adjustment. Conclusion Hemodialysis patients are a high-risk population for type Ⅱ HIT. For patients with 4T's score ≥6, immediate HIT management should be initiated regardless of antibody test results, including discontinuation of all heparin agents and initiation of non-heparin anticoagulation. Through participation in therapeutic decision-making, optimization of anticoagulation regimens, and adverse reaction monitoring, clinical pharmacists could effectively ensure medication safety in hemodialysis patients complicated with HIT.